MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE PLUS

INTUITIVE SURGICAL, INC None; ENDOSCOPE PLUS
Model Number 470057-12
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted single internal mammary artery harvest surgical procedure, user informed the technical support engineer (tse) that the endoscope image orientation appeared incorrect, and they power cycled the system to resolve the issue.The tse reviewed the logs and did not find any related issues, then asked whether the scope flipping feature was used; the user stated it was used but it did not work.The tse explained that the system retained memory related to the endoscope and advised canceling the guided tool change in the future instead of power cycling to address the orientation issue.The user continued with the procedure using the same system configuration with no further issues.No known impact or patient consequence was reported.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.

Brand Name
None
Common Device Name
ENDOSCOPE PLUS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50751673
Report Number2955842-2026-38837
Device Sequence Number10367214
Product Code GCJ
UDI-Device Identifier00886874116555
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470057-12
Device Catalogue Number470057
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown